Quantifiers, Propositions, and Identity: Admissible Semantics for Quantified Modal and Substructural Logics

Cambridge University Press (2011)
Machine generated contents note: Introduction and overview; 1. Logics with actualist quantifiers; 2. The Barcan formulas; 3. The existence predicate; 4. Propositional functions and predicate substitution; 5. Identity; 6. Cover semantics for relevant logic; References; Index.
Keywords Modality (Logic  Variables (Mathematics  Semantics (Philosophy  Logic, Symbolic and mathematical  MATHEMATICS / Logic
Categories (categorize this paper)
Buy the book $30.73 new (69% off)   $52.48 used (47% off)   $99.00 direct from Amazon    Amazon page
Call number QA9.46.G664 2011
ISBN(s) 9781107010529   1107010527
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,392
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Ian Rumfitt (2013). Old Adams Buried. Analytic Philosophy 54 (2):157-188.

Add more citations

Similar books and articles
Norihiro Kamide (2002). Kripke Semantics for Modal Substructural Logics. Journal of Logic, Language and Information 11 (4):453-470.
Greg Restall (1994). Subintuitionistic Logics. Notre Dame Journal of Formal Logic 35 (1):116-129.
Peter Fritz (2013). Modal Ontology and Generalized Quantifiers. Journal of Philosophical Logic 42 (4):643-678.
Greg Restall (forthcoming). Substructural Logics. Stanford Encyclopedia of Philosophy.
Leonard Linsky (1971). Reference and Modality. London: Oxford University Press.
Alexander Bochman & Dov M. Gabbay (2012). Sequential Dynamic Logic. Journal of Logic, Language and Information 21 (3):279-298.

Monthly downloads

Added to index


Total downloads

39 ( #123,663 of 1,924,709 )

Recent downloads (6 months)

1 ( #417,761 of 1,924,709 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.